Avoid These Mistakes in Case of Food Poisoning

Summer is a season not only of holidays, but also of poisoning. After all, pathogenic microorganisms that are in food and in reservoirs at any time of the year propagate exponentially in the heat during the heat. In addition to universal measures – washing the stomach and taking sorbents – there are specific ones, and many methods of self-help are also known to many.

Problem 1: nausea and burping? “Get” the stomach with drugs

We will not name specific drugs, but they are known not only to people who watch television advertising, but also to everyone who has encountered poisoning, since Pharmacy Los Angeles recommend pharmacies in these drugs. These drugs stimulate the motor function of the stomach, so that it is more quickly released from the remnants of the food that poisoned the person, and then nausea, belching, heartburn and vomiting go away. But you do not know if the contents of the duodenum were thrown into the stomach – which means that stimulants of the motility of the stomach can not only help, but also harm. Therefore, it is better to drink mineral water with gas after washing the stomach: carbon dioxide gently stimulates the stomach, while not interfering with the central nervous and hormonal systems, as these drugs do.

Problem 2: with diarrhea, the main thing is to stop it

With diarrhea, the body loses water, which threatens to disrupt the electrolyte balance in the body. But this only happens if loose stools are more than three times a day. Therefore, in other cases, it is not necessary to stop the contents of the intestine, since there will be more harm than good: the active substance in the advertised drugs belongs to the group of opiates, and is unsafe for the nervous system. For this reason, even with frequent diarrhea, the drug cannot be used for more than three days.

However, in any case, it’s better not to “stop” (unless you have the opportunity not to go to a public place that day), but immediately start taking antimicrobials based on metronidazole, amoxicillin or chloramphenicol. After all, diarrhea cannot be stopped for a long time only by antidiarrheal agents: loose stools are a sign that the pathogenic microorganisms that caused poisoning have already entered the intestines.

So, it will be useful to take “good bacteria”? Yes. But not earlier than five days after treatment with antimicrobial agents. And if you are not sure that the probiotic was stored in the refrigerator – opt for one that is allowed to be stored at room temperature. Its effectiveness, of course, is lower, but there is a guarantee that you will buy a useful drug, and not a box with once useful microorganisms that died from the heat.

Problem 3: drinking enzymes if the stomach has stopped working

The stomach “stopped” – a condition that often occurs not only after the acute effects of poisoning have been removed, but also in its initial stages. Here, many people use enzymatic agents to push food. Not worth it: this will increase the intoxication of the body. It is better to rinse the stomach immediately. If he “stands” and after removing the symptoms of poisoning, the enzymes should not be drunk anyway. After all, if there is an increased acidity of gastric juices (which a person may not know about if he has not passed the appropriate diagnosis before), enzymes can lead to an attack of gastritis. Especially if you help the stomach with enzymes from the pharmacy, you will be more than three days. A safe way to “get” the stomach is to flavor the prepared food (and not in the process of cooking it) with spices: they stimulate the digestive tract.

Children are very curious creatures: they are very interested to know what taste that liquid has in a beautiful bottle? Therefore, there are frequent cases when a child drinks, for example, vinegar. What to do in this case?

In no case should you wash the young ranger’s stomach, letting him drink water and induce vomiting. The concentration of vinegar will certainly decrease. But with its repeated passage through the esophagus, the gastrointestinal tract will receive an even greater chemical burn. Because no initiative: immediately we take the child to the doctor.

In this article

Join the Conversation